# SDR MALA976131

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RED HEADING FLAG AND RMI FLAG WITH HEADINGS AGREEING, BUT ABOUT 30 DEGREES OFF CLOCKWISE.  NO CIRCUIT BREAKERS POPPED, ALSO FLIGHT DIRECTOR RED FLAG.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NR 1 AHRS COMPUTER.  OPS CHECK GOOD.
